# SDR REXA2018122181310

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313541
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STR22L SPLICE FOUND STR 22L CORRODED
REPAIRED STR 22L FS 333-349 PER IAW CRJ 900 SRM 53.00.03/51.42.06 AND 
REMOVED AND REPLACED STR 22L SPLICE FS 333 PER IAW CRJ 900 SRM        
51.42.21                                                              
                  AAR SM-33
